# SDR AALA202204280768

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A300*
- Aircraft serial: 1148
- Aircraft time: 64,268 hours, 31,559 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5610
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 16,911 hours, 9,784 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DOWNWIND CLT AT 6000" 190 KNOTS DIRTY SOCKS SMELL NOTED. GOT BETTER AFTER TURNING OFF LEFT PACK . FLIGHT ATTENDANTS SAID IT WAS FAINT SMELL IN CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202204270768: REPLACED APU PER TASK CARD 26L31049003 ** (CLOSED)
